Header

UZH-Logo

Maintenance Infos

On systems of first order linear partial differential equations with Lp coefficients


Mardare, S (2007). On systems of first order linear partial differential equations with Lp coefficients. Advances in Differential Equations, 12(3):301-360.

Abstract

We establish the existence, the uniqueness, and the stability of the solution to the Cauchy problem associated to a general class of systems of first order linear partial differential equations under minimal regularity assumptions on their coefficients.

Abstract

We establish the existence, the uniqueness, and the stability of the solution to the Cauchy problem associated to a general class of systems of first order linear partial differential equations under minimal regularity assumptions on their coefficients.

Statistics

Citations

Downloads

8 downloads since deposited on 02 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 11:50
Last Modified:18 Feb 2018 12:52
Publisher:Khayyam
ISSN:1079-9389
OA Status:Closed
Related URLs:http://www.aftabi.com/ADE/ade.html (Publisher)

Download